# SDR USAA2010062991297

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 33,145 hours, 11,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1630 - LGA - EMERGENCY EQUIPMENT - AFT MEGAPHONE FOUND INOPERATIVE.  REMOVED AND REPLACED AFT MEGAPHONE IAW AIRBUS MAINTENANCE MANUAL 25-65-51.
